# SDR AUS20020091

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGER NR 9 LT LOCATED BEHIND FRONT PRESSURE BULKHEAD CRACKED AT THE END OF THE ATTACHMENT GUSSETT.
